Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 178483, 9 pages
http://dx.doi.org/10.1155/2011/178483
Research Article

More on Three-Dimensional Systems of Rational Difference Equations

School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Henan, Zhengzhou 450045, China

Received 6 June 2011; Accepted 24 September 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Liu Keying et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. S. Kulenović and G. Ladas, Dynamics of second order rational difference equations: with open problems and conjectures, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at Zentralblatt MATH
  2. A. S. Kurbanli, “On the behavior of solutions of the system of rational difference equations: xn+1=xn1/(ynxn11), yn+1=yn1/(xnyn11) and zn+1=zn1/(ynzn11),” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 932632, 12 pages, 2011. View at Google Scholar
  3. A. S. Kurbanlı, C. Çinar, and I. Yalçinkaya, “On the behavior of positive solutions of the system of rational difference equations xn+1=xn1/(ynxn11), yn+1=yn1/(xnyn11),” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1261–1267, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. I. Yalcinkaya, C. Çinar, and M. Atalay, “On the solutions of systems of differennce equations,” Advances in Difference Equations, vol. 95, pp. 151–159, 2010. View at Google Scholar
  5. A. S. Kurbanli, C. Çinar, and D. Şimşsek, “On the periodicty of solutions of the system of rational difference equations xn+1=xn1/(ynxn11), yn+1=yn1/(xnyn11),” Applied Mathematics, vol. 2, pp. 410–441, 2011. View at Google Scholar
  6. A. Y. Özban, “On the system of rational difference equations xn=a/yn3, yn=byn3/xnqynq1,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 833–837, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. E. Das and M. Bayram, “On a system of rational difference equations,” World Applied Sciences Journal, vol. 10, no. 11, pp. 1306–1312, 2010. View at Google Scholar
  8. B. D. Iričanin and S. Stević, “Some systems of nonlinear difference equations of higher order with periodic solutions,” Dynamics of Continuous, Discrete and Impulsive Systems, Series A. Mathematical Analysis, vol. 13, no. 3-4, pp. 499–507, 2006. View at Google Scholar · View at Zentralblatt MATH